# SDR SWAA2020073099184

- Difficulty date: July 9, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8130
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INTERCOSTAL IN THE AFT CARGO BAY,  BS 787 - 807, RBL 6,  WL 154.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02, AND DWG146A8130, REV B.
